My Holdings   Activate Remote Access

Probability Theory and Applications


About this Title

Elton P. Hsu, Northwestern University, Evanston, IL and S. R. S. Varadhan, New York University-Courant Institute of Mathematical Sciences, New York, NY, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 1999; Volume 6
ISBNs: 978-0-8218-0590-9 (print); 978-1-4704-3905-7 (online)
DOI: https://doi.org/10.1090/pcms/006
MathSciNet review: MR1678306
MSC: Primary 60-06

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF